Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

282 Publications


2016 | Published | Conference Paper | IST-REx-ID: 5806
On functionality of quadraginta octants of naive sphere with application to circle drawing
R. Biswas, P. Bhowmick, in:, Discrete Geometry for Computer Imagery, Springer Nature, Cham, 2016, pp. 256–267.
View | DOI
 

2016 | Published | Book Chapter | IST-REx-ID: 5809
On the connectivity and smoothness of discrete spherical circles
R. Biswas, P. Bhowmick, V.E. Brimkov, in:, Combinatorial Image Analysis, Springer Nature, Cham, 2016, pp. 86–100.
View | DOI
 

2016 | Published | Journal Article | IST-REx-ID: 1216 | OA
Acceleration feature points of unsteady shear flows
J. Kasten, J. Reininghaus, I. Hotz, H. Hege, B. Noack, G. Daviller, M. Morzyński, Archives of Mechanics 68 (2016) 55–80.
[Published Version] View | Download Published Version (ext.)
 

2016 | Published | Journal Article | IST-REx-ID: 1222 | OA
Optimal packings of congruent circles on a square flat torus
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.
[Preprint] View | DOI | Download Preprint (ext.)
 

2016 | Published | Conference Paper | IST-REx-ID: 1237
Computation of cubical Steenrod squares
M. Krcál, P. Pilarczyk, in:, Springer, 2016, pp. 140–151.
View | DOI
 

2016 | Published | Journal Article | IST-REx-ID: 1252 | OA
Inducing a map on homology from a correspondence
S. Harker, H. Kokubu, K. Mischaikow, P. Pilarczyk, Proceedings of the American Mathematical Society 144 (2016) 1787–1801.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2016 | Published | Journal Article | IST-REx-ID: 1254 | OA
Uniform expansivity outside a critical neighborhood in the quadratic family
A. Golmakani, S. Luzzatto, P. Pilarczyk, Experimental Mathematics 25 (2016) 116–124.
[Preprint] View | DOI | Download Preprint (ext.)
 

2016 | Published | Journal Article | IST-REx-ID: 1272 | OA
Generalized offsetting of planar structures using skeletons
M. Held, S. Huber, P. Palfrader, Computer-Aided Design and Applications 13 (2016) 712–721.
[Published Version] View | Files available | DOI
 

2016 | Published | Journal Article | IST-REx-ID: 1289 | OA
The classification of endoscopy images with persistent homology
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, D. Malkova, R. Kuvaev, S. Kashin, Pattern Recognition Letters 83 (2016) 13–22.
[Submitted Version] View | Files available | DOI
 

2016 | Published | Journal Article | IST-REx-ID: 1292 | OA
Computing the Thurston–Bennequin invariant in open books
S. Durst, M. Kegel, M.D. Klukas, Acta Mathematica Hungarica 150 (2016) 441–455.
[Preprint] View | DOI | Download Preprint (ext.)
 

2016 | Published | Journal Article | IST-REx-ID: 1295
Multiple covers with balls II: Weighted averages
H. Edelsbrunner, M. Iglesias Ham, Electronic Notes in Discrete Mathematics 54 (2016) 169–174.
View | DOI
 

2016 | Published | Journal Article | IST-REx-ID: 1617 | OA
On the discrepancy of jittered sampling
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
[Submitted Version] View | DOI | Download Submitted Version (ext.)
 

2015 | Published | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View | Files available | DOI
 

2015 | Published | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, Institute of Science and Technology Austria, 2015.
View | Files available
 

2015 | Research Data Reference | IST-REx-ID: 9737
Root traits computed by DynamicRoots for the maize root shown in fig 2
O. Symonova, C. Topp, H. Edelsbrunner, (2015).
[Published Version] View | Files available | DOI
 

2015 | Published | Conference Paper | IST-REx-ID: 1424 | OA
Statistical topological data analysis-A kernel perspective
R. Kwitt, S. Huber, M. Niethammer, W. Lin, U. Bauer, in:, Neural Information Processing Systems, 2015, pp. 3070–3078.
[Submitted Version] View | Download Submitted Version (ext.)
 

2015 | Published | Journal Article | IST-REx-ID: 1682 | OA
Robust satisfiability of systems of equations
P. Franek, M. Krcál, Journal of the ACM 62 (2015).
[Preprint] View | DOI | Download Preprint (ext.)
 

2015 | Published | Journal Article | IST-REx-ID: 1710 | OA
Minimal resistance of curves under the single impact assumption
A. Akopyan, A. Plakhov, Society for Industrial and Applied Mathematics 47 (2015) 2754–2769.
[Preprint] View | DOI | Download Preprint (ext.)
 

2015 | Published | Journal Article | IST-REx-ID: 1793 | OA [Published Version] View | Files available | DOI
 

2015 | Published | Conference Paper | IST-REx-ID: 1483 | OA
A stable multi-scale kernel for topological machine learning
J. Reininghaus, S. Huber, U. Bauer, R. Kwitt, in:, IEEE, 2015, pp. 4741–4748.
[Preprint] View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=HeEd

Search

Filter Publications

Display / Sort

Export / Embed